# SDR DXTA2023101097590

- Difficulty date: October 9, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20682
- Aircraft time: 6,361 hours, 3,807 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 388775002
- Part serial: 1669
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT HYD QTY 0. ON LANDING AMBER SPOILER FAULT.  FOLLOWED BY AMBER RT HYD PRESS LOW CAS. FOLLOWED BY AMBER RT REVERSER FAIL, AMBER OUTBOARD BRAKE PRESS LOW, AMBER FLAPS FAULT. ABLE TO STOW SPOILERS BUT FLAPS & RIGHT TR WILL NOT STOW.  VERIFIED  RT HYO QTY WAS AT 0.  NOTICED THE PRESSURE OPI WAS UP. REMOVED FILTER & FOUND PARTLA..ES IN THE BOWL CLEANED BOWL INSTALLED NEW FILTER. SERVICED  RT RESEVOUR. APPLIED HYD POWER. FOUND PRESSURE HOSE ON OCHP WITH A HOLE IN IT &  RT BRAKE SHUTOFF VALVE LEAKING. R & R HOSE & VALVE.  SERVICED RESEVOIR. BLED SYS, ALL FLT CONTROLS OPS NORMALLY. DONE IAW 12-12-00- 29-12-05. 32-43-25-AND 29-10-00,
